American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H70) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Abdelaziz Maouche. Spectrum preserving linear mappings for scattered Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 3187-3190. MR 1610749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Borut Zalar. On Hilbert spaces with unital multiplication . Proc. Amer. Math. Soc. 123 (1995) 1497-1501. MR 1233986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Truong C. Dang and Bernard Russo. Real Banach Jordan triples . Proc. Amer. Math. Soc. 122 (1994) 135-145. MR 1203981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Pérez, L. Rico and A. Rodríguez. Full subalgebras of Jordan-Banach algebras and algebra norms on ${\rm JB}\sp *$-algebras . Proc. Amer. Math. Soc. 121 (1994) 1133-1143. MR 1195486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] T. J. Barton, T. Dang and G. Horn. Normal representations of Banach Jordan triple systems . Proc. Amer. Math. Soc. 102 (1988) 551-555. MR 928978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Denis Luminet. Norms on enveloping algebras . Proc. Amer. Math. Soc. 101 (1987) 65-66. MR 897071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] B. Aupetit and M. A. Youngson. On symmetry of Banach Jordan algebras . Proc. Amer. Math. Soc. 91 (1984) 364-366. MR 744630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia